# SDR CALA2018083101866

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 94,380 hours, 26,763 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-49-38083) TAIL COMPARTMENT ACCESS THROUGH 311AL APU INLET DOOR AT STA 1787 HAS CORROSION UNDERNEATH NUTPLATES AS MARKED. ( 068-022) REMOVED EXFOLIATED STRAP AND REPLACED WITH P/N 75-2098-3-3013 (1 48N3138-20) PO NO: TUA 00001297 AT APU INLET DOOR STA 1787 BETWEEN STR. 3R-STR 6R IAW SRM 51-40-02 PARA. 4B AND DWG 148 N3105. WORK ACCOMPLISHED AND INSPECTED. INSPECTION COMPLETED AND ACCEPTED.
